# SDR CA050411003

- Difficulty date: April 10, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 4532103045002
- Condition: Cracked
- Location: Rt Mlg Strut
- Component: Strut, Heroux
- Component part number: 2000200008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, THE RT MLG OUTBOARD DOOR BELLCRANK WAS FOUND WITH A SLIGHT BEND.  THE TECHNICIAN GRABBED THE BELLCRANK AND ONE ARM BROKE OFF.  THE AREA WAS INSPECTED FOR ANY SIGN OF ADDITIONAL DAMAGE AND NONE COULD BE FOUND.  THE LT GEAR WAS INSPECTED BY NDT AND NO DAMAGE WAS FOUND.  THERE WAS NO RECORD OF MAINTENANCE BEING PERFORMED ON THIS SYSTEM.  A NEW BELLCRANK WAS INSTALLED AND GEARSWINGS CARRIED OUT WITH NO FAULTS.
